D-CIS Publication Database

Publication

Type of publication:Inproceedings
Entered by:BvB
TitleOptimal On-Line Scheduling in Stochastic Multi-Agent Systems in Continuous Space and Time
Bibtex cite ID
Booktitle Proceedings of the 6th International Joint Conference on Autonomous Agents and Multiagent Systems (AAMAS 2007)
Year published 2007
Month May
Pages 744-751
Location 14-18 May 2007, Honolulu, Hawaii
Keywords optimal on-line scheduling,stochastic optimal control,multi-agent systems
Abstract
We consider multiagent systems with stochastic non-linear dynamics in continuous space-time. We focus on systems of agents that aim to visit a number of given target locations at given points in time at minimal control cost. The online optimization of which agent has to visit which target requires the solution of the Hamilton-Jacobi-Bellman (HJB) equation, which is a non-linear partial differential equation (PDE). Under some conditions, the log-transform can be applied to turn the HJB equation into a linear PDE. We then show that the optimal solution in the multiagent scheduling problem can be expressed in closed form as a sum of single schedule solutions.
Authors
Wiegerinck, Wim
van den Broek, Bart
Kappen, Hilbert J.
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Attachments
 
Total mark: 5